# SDR CALA2025071106446

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 74,217 hours, 28,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: No Discrepancy
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE RAFT PLASTIC COVER IS LOOSE. NSPECTED DOOR 2L, FOUND SLIDE COVER INSTALLED CORRECTLY REF AMM 25-66-01-200-802.
